# SDR R61A201609240558

- Difficulty date: September 24, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 31,600 hours, 19,581 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070009520
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FORWARD F/A FLASHLIGHT WAS UNABLE TO HOLD A CHARGE.  MAINTENANCE R & R FORWARD F/A BATTERIES IAW AMM AND OPS CHECKED GOOD.
